MAUDE Adverse Event Report: UNOMEDICAL S.R.O. ESTEEM BODY; BAG, DRAINAGE, WITH ADHESIVE, OSTOMY

UNOMEDICAL S.R.O. ESTEEM BODY; BAG, DRAINAGE, WITH ADHESIVE, OSTOMY
Model Number 423646
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The event is considered misuse.Per the information for use (ifu), the patient had been cutting away the mass from the stoma opening at the distal end since experiencing this issue, despite being advised that her current pouching system was not designed to be cut to fit.Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number, reporting site: 1049092, manufacturing site: 3005778470.
 
Event or Problem Description
The end user reported that she developed a cut to her stoma, which she was unable to visualize.She experienced bleeding from the area while removing the pouching system.She saturated five baby wipes with this bleeding event.After reapplying her pouching system, the bleeding resolved.She had been cutting away the mass from the stoma opening at the distal end since experiencing this issue, despite being advised that her current pouching system was not designed to be cut to fit.She denied having a hernia or bulge.She used one appliance out of a box of ten.She contacted her surgeon, who advised her to come into the office.During her visit, the surgeon cauterized the area, although she was unsure of the method used as she was lying down at the time.No further bleeding was noted.She didn't wear an ostomy belt, wrap, or abdominal binder and prefers a pre-cut system.Her ileostomy stoma protrudes half to one inch.She could not confirm the stoma size but mentioned that the current size was perfect for her.She was advised to switch to a larger size or a cut-to-fit pouching system and to measure her stoma to ensure it still measured twenty-five millimeter (mm).No photograph was available at this time.
 
Additional Manufacturer Narrative
Additional information - this emdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary: a batch record review indicates no discrepancies.No photograph has been received for this complaint.A batch record review was conducted resulting in the following: ileostomy bags in question was manufactured under reference code 423646 / system application product (sap) material identification (id) 1737655 and manufacturing lot # 4d01537.Order (b)(4) was produced on april 2024 on center c5 on machine a221, with lot amount (b)(4) pieces (pcs).The production process, in-process control, testing result, packaging of products was run according to the process instruction process instruction (pi) for esteembody drainable pouches and recorded in batch record (br).Customer reports noting bleeding from the area when she removed her pouching system.She has been cutting away the mass from the stoma opening at the distal end since experiencing this issue.Product has pre-cut system of collar.However, the patient should, according to the instructions for use (ifu) check for sharp edges on the skin barrier before applying the pouch.During production of this lot, pouches were visually controlled using: test methods (tm) visual nonconformities - laminated adhesive products.All products must have acceptable appearance.Review of the device history record (dhr) showed that all relevant tests required during the manufacturing process and final product release had been fulfilled and met the requirements.The process parameters were adjusted within the validated window.Because there was no indication of the issue occurrence found either test performing or records in the logbook the cause of the defect cannot be determined.No nonconformity has been registered during the manufacturing process of the affected lot and of the mentioned issue.No other similar complaint related to issue was received on mentioned lot 4d01537.During production of product international commodity code (icc): 423646, lot 4d01537, were used all the right components.This investigation will be closed.This issue will be monitored through the post market product monitoring review process, standard operating procedure (sop) to date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 3005778470.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
ESTEEM BODY
Common Device Name
BAG, DRAINAGE, WITH ADHESIVE, OSTOMY
Manufacturer (Section D)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO  07101
Manufacturer (Section G)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO   07101
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key21191016
Report Number3005778470-2025-00010
Device Sequence Number3467543
Product Code FON
UDI-Device Identifier00768455203956
UDI-Public00768455203956
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/01/2026
Device Model Number423646
Device Lot Number4D01537
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2024
Supplement Date Received by Manufacturer01/21/2025
Initial Report FDA Received Date01/20/2025
Supplement Report FDA Received Date02/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient Age79 YR
Patient SexFemale